# SDR 95FDEA01132

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON INNER SKIN AT BS 1046 JUST ABOVE STR 28R.  FABRICATED REPAIR DOUBLER AND INSTALLED, WORK DONE PER SRM 53-30-3.
